A Periodic Solution of the Generalized Forced Liénard Equation
Zahra Goodarzi and
Abdolrahman Razani
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We consider the generalized forced Liénard equation as follows: . By applying Schauder's fixed point theorem, the existence of at least one periodic solution of this equation is proved.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/132450.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/132450.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:132450
DOI: 10.1155/2014/132450
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().